# SDR 2001F00066

- Difficulty date: June 9, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N281LF
- Make and model: Boeing 737-2L9
- Aircraft serial: 22071
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: MI585161
- Part serial: 1728
- Condition: Inoperative
- Location: Weather Radar
- Part time: 59 hours, 37 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJO - FLT 610 - DURING TAKEOFF, THE CAPTAIN REPORTED RADAR INOPERATIVE.  THE AIRCRAFT RETURNED TO SJO STATION FOR MAINTENANCE.  AFTER LANDING MAINTENANCE PERSONNEL REMOVED AND REPLACED THE WEATHER RADAR TRANSMITTER, ACCORDING TO AMM 34-41-00.  PERFORMED OPERATIONAL TEST ACCORDING TO AMM 34-41-00 PAGE 501, RESULT WERE SATISFACTORY.  THE AIRCRAFT RETURNED TO SERVICE.  (M)
